# SDR ERAA086433

- Difficulty date: April 11, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N130EH
- Make and model: Bolkms BO105CBS
- Aircraft serial: 558
- Aircraft time: 14,333 hours
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: E23031938
- Part serial: SW4C3443
- Condition: Separated
- Location: Nr 2
- Part time: 162 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 NOZZLE HAS SEPARATION FROM INNER BAND.
